# SDR SWAA2024092340684

- Difficulty date: September 23, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 39,773 hours, 18,797 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APP SELECTING FLAPS 5 SAW INDICATOR BETWEEN 0 AND 1 W/ FLAP ASYMMETRY. FOLLOWED QRH PROCEDURES USING ALT FLAPS. 0 FLAP LANDING W/ ASSOCIATED BRAKE COOLING BRAKE ENERGY 34.2M - HIGH ENERGY STOP<[01] REF. TTG8Q00W0NV2 / LP: 2724161 FOR THE HIGH ENERGY STOP CONDITIONAL INSPECTION.;[02] T/S THE TE FLAP SKEW SYSTEM IAW FIM 27-59 809/807. FOUND FC: 27-53256 ?FLAP 7 SKEW?. NOTED #2 TO #7 SPLIT OF 44.5. REMOVED AND REPLACED THE #7 FLAP SKEW SENSOR IAW AMM 27-59-01. ADJUSTMENT CHECK GOOD. #2 (288.5) TO #7 (288.4) SPLIT OF 0.1 AT POS 40. OPS CHECK GOOD.
